Light spotting instead of period
2 Replies
ceprice91

Alright, so I've been on Gianvi since July, so for about 6 months now, and so far my period has been on schedule every time: I get leg cramps on Friday, period starts on Saturday, and finishes around the 2nd or 3rd day of my new pill pack (Monday or Tuesday). However, my last "period," if I can even call it that, started a day late and was only light spotting for about 2 days. I didn't have any cramping or anything beforehand, so I'm a little freaked out. It's been about a week and a half since this happened and I've taken two pregnancy tests in the last week and both were negative. I am sexually active and we only didn't use a condom twice, both times in the 2nd/3rd week of my pill pack, which has been fine in the past. I've done some research and what I've read is somewhat re uring that I'm not pregnant... I'm just a little freaked. Any friendly words of advice?

 

ranranfeng

【pozmates.c-o-m】the site is for the people who

suffered STD.Here , you can make friends,find ture

love,even marry with someone.

please remember the site:【pozmates.c-o-m】,we are

waiting for your joining.

 

ranranfeng

【pozmates.c-o-m】I am seeking someone who is also

looking for me,maybe it's you.You are seeking someone

who is also looking for you,maybe it's me.

I am here:pozmates.c-o-m

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?